MathSciNet Relay Station
MathSciNet bibliographic data
MR1346969 46B04 (46B20)
Dowling, P. N.; Johnson, W. B.; Lennard, C. J.; Turett, B. The optimality of James's distortion theorems. Proc. Amer. Math. Soc. 125 (1997), no. 1, 167–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement